# SDR CA960502028

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040400009
- Condition: Wearing
- Location: T/R
- Part time: 11,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL CONSTANTLY DARK AND PASTE FOUND ON CHIP DETECTOR REPEATEDLY.
